# SDR UPS97222482

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171147
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CRACK IN FRAME AT STATION 277, RBL 56 WL 219.  STOP DRILLED CRACKS, FABRICATED REPAIR DOUBLERS AND INSTALLED REPAIR DOUBLERS IAW SRM 53-10-2, 51-30-2.
